# SDR CA090109011

- Difficulty date: January 9, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cessna U206E
- Aircraft time: 10,237 hours
- Engine: Cont IO520F
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3244 · Tire
- Part: Valve
- Part number: 301117530
- Condition: Sheared
- Location: Mlg Tire
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VALVE STEM SHEARED OFF AND TIRE WENT FLAT - REPLACED WHEEL ASSY.
